×

Found 639 Documents (Results 1–100)

100
MathJax

On the application of the matrix formalism for the heat kernel to number theory. (English. Russian original) Zbl 1431.82015

J. Math. Sci., New York 242, No. 5, 683-691 (2019); translation from Zap. Nauchn. Semin. POMI 473, 147-160 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Invariants of the action of a semisimple Hopf algebra on PI-algebra. (English. Russian original) Zbl 1359.16031

Russ. Math. 60, No. 8, 17-28 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 8, 21-34 (2016).
MSC:  16T05 16R20
PDF BibTeX XML Cite
Full Text: DOI

Invariants and rings of quotients of \(H\)-semiprime \(H\)-module algebras satisfying a polynomial identity. (English. Russian original) Zbl 1345.16032

Russ. Math. 60, No. 5, 18-34 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 5, 22-40 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software